# SDR SIMA990572

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376300802
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND 5 HI-LOCKS HOLES ON FORWARD CARGO DOOR SKIN UNDER THE HINGE WERE IMPROPERLY DRILLED.  REPAIRED CARGO DOOR IAW SB 42-52-0058.  AIRCRAFT RETURNED TO SERVICE.  (M)
